# SDR ASOA03308

- Difficulty date: July 14, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4824 - DURING A GROUND INSPECTION IN DFW, THE GALLEY EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED LOOSE WIRING TO THE EMERGENCY LGIHTS UNDER THE GALLEY FLOOR.  OPERAITONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
